# SDR P5CA2017061200166

- Difficulty date: June 10, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 69,972 hours, 11,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BROKEN AT BS 1485, RBL 75.92.  REPAIRED THE SEAT TRACK  IAW 53-00-52-2R-13, REPAIR 13, REV 79.
